Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Is it possible for your period to not come, when your injection is finished ?

Is it possible for your peroid to not come when your injection is finised ...every time before there was bleeding but it stoped when i recieved the injectoin normal or must i worrie
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Which injections are you talking about? Are they the progesterone based contraceptive injections? These injections normally cause slightly irregular periods. The period might not come for a few days but it is better to check for pregnancy after some time.
Dr. Rakhi Tayal
Answered: Fri, 1 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor